Fixed point theorem for generalized quasi orbit type contraction mapping in re-defined generalized metric spaces

Document Type : Original Article

Authors

1 Department of Mathematics Govt College Chamla, Higher Education Department, KP, Peshawar, Pakistan.

2 Department of Mathematics University of Malakand Chakdara Dir (L) Pakistan

Abstract

In this manuscript, a fixed point theorem for generalized quasi orbit contractive type mappings is studied in the context of re-defined generalized metric spaces. Moreover, an appropriate example is also constructed to check the validity of the established result.

Keywords


[1] M. Bachar and M.A. Khamsi, "On Mootone Ciric Quasi-Contraction Mappings", Journal of Mathematical In-
equalities Volume 10, Number 2 (2016), 511-519
 
[2] L. B. Ciric, "A generalization of Banach's contraction principle", Proc. Amer. Math. Soc., 45 (1974), 267-273.

[3] F Kiany, and A. Amini-Harandi, "Fixed point theory for generalized Ciric quasi-contraction maps in metric
spaces", Fixed Point Theory and Applications 2013, 2013:26
[4] M. Jleli, B. Samet, "A generalized metric space and related fixed point theorems", Fixed Point Theory Appl.,
2015 (2015), 14 pages. 
[5] Poincare, "Surless courbes define barles equations differentiate less", J. de Math., 2 (1886) 54-65.
[6] Poom Kumam, Nguyen Van Dung, Kanokwan Sitthithakerngkiet, "A generalization of Ciric Fixed point theo-
rem", Filomat 29:7 (2015), 1549-1556. 
[7] G.S Saluja, Random xed point theorems for Ciric quasicontraction in cone random metric spaces, Analele
Universitatii de Vest, Timifsoara Seria Matematica - Informatica LIII, 1, (2015), 163-175.
[8] Monther Rasheed Alfuraidan, "On monotone Ciric quasi-contraction mappings with a graph", Fixed Point Theory
and Applications (2015) 2015:93 
[9] Xiaoming Fan, and Zhingang Wang, "Fixed point theorems for contrac- tive mappings and Ciric-Maiti-Pal orbit
mappings of contractive type in re-de ned generalized metric spaces", J. Nonlinear Sci. Appl., 10 (2017), 1350-
1364.